Downloads: 118 | Views: 175
Research Paper | Mathematics | India | Volume 4 Issue 5, May 2015
Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values
Mridula Dube  | Meenal Priya Singh
Abstract: The aim of this paper presents an analysis of weighted quadratic trigonometric spline with two shape parameters which interpolate on function value. This interpolating is C1 continuous with quadratic denominator. Constrain control of this rational quadratic trigonometric spline is derived which force it be bound in the given region. Approximation property is discussed.
Keywords: trigonometric spline, shape parameter, interpolation, constrain control, approximation
Edition: Volume 4 Issue 5, May 2015,
Pages: 992 - 995